# SDR DALA1017041200

- Difficulty date: July 18, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 58,275 hours, 8,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING "A" CHECK THE COCKPIT EMERGENCY LIGHT FAILED OPS CHECK.  REMOVED AND REPLACED COCKPIT DOOR EMERGENCY LIGHT ASSY, OPS CHECK GOOD (DL76L101900).
